
Scotmol 250mg Syrup
Manufacturer
Ultrascot Biotech Pvt. Ltd.
Salt Composition
Paracetamol (250mg)
Key Information
Short Description
Scotmol 250mg Syrup is a widely prescribed medicine that helps to ease pain and bring down high body temperature (fever).
Dosage Form
Syrup
Introduction
Scotmol 250mg Syrup is a widely prescribed medicine that helps to ease pain and bring down high body temperature (fever). In children, it treats conditions like headache, toothache, body ache, fever, and common cold.
Directions for Use
Give Scotmol 250mg Syrup to your child with food or milk to prevent an upset stomach. Your child should not take more than four doses of this medicine in 24 hours, so wait up to 6 hours between doses. Never give any other medicine formulation containing paracetamol along with this medicine as that may lead to serious side effects. Inform the doctor if your child has liver disease as the dose may need to be adjusted. If Scotmol 250mg Syrup does not seem to be helping your child, contact your doctor for advice. Do not give extra doses.
How it works
Scotmol 250mg Syrup possesses analgesic (pain-reliever) and antipyretic (lowers body temperature) properties. It provides relief by blocking certain chemical messengers and pathways in the brain that send signals about pain and fever.
Quick Tips
Give Scotmol 250mg Syrup to your child with food or milk to prevent an upset stomach. Wait up to 6 hours between doses. Do not give any other medicine formulation containing paracetamol along with this medicine. Inform the doctor if your child has liver disease. Contact your doctor for advice if Scotmol 250mg Syrup does not seem to be helping your child.
Related Medicines

Leximol Syrup

Xymol 250mg Syrup

Pardol DS 250mg Syrup

Pararut Syrup

Cinmol 250mg Syrup

Femol 250mg Syrup

Thermrun 250mg Syrup

Xetamol 250mg Syrup

Day Syrup
